Browsing by Author Allende, Hector

Showing results 1 to 1 of 1
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
M-estimators with asymmetric influence functions: the G(A)(0) distribution caseAllende, Hector; Frery, Alejandro C. ; Galbiati, Jorge; Pizarro, Luis200610.1080/10629360600569154Journal Of Statistical Computation And Simulation[ISSN 0094-9655],v. 76 (11), p. 941-9560,215Q4Artículo